Statistical convergence in fuzzy normed linear spaces

Sencimen C., PEHLİVAN S.

FUZZY SETS AND SYSTEMS, vol.159, no.3, pp.361-370, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 159 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1016/j.fss.2007.06.008
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.361-370
  • Keywords: fuzzy number, fuzzy normed linear space, statistical convergence, statistically Cauchy sequence, statistical limit point, statistical cluster point, METRIC-SPACES, LIMIT POINTS, SEQUENCES, OPERATORS, NUMBERS


In this paper we introduce the notions of statistically convergent sequence and statistically Cauchy sequence in a fuzzy normed linear space (FNS) and establish some basic facts. We also define statistical limit points and statistical cluster points of a sequence in an FNS and investigate the relations between these concepts. (C) 2007 Elsevier B.V. All rights reserved.